# SDR C8GA20050003

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 46,467 hours, 31,493 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 712 FROM TOL TO DEN, IN CRUISE AT 31000 FEET, AIRCRAFT RAPIDLY DEPRESSURIZED.  CREW EMERGENCY DESCENDED TO 14000 FEET AND STABILIZED PRESSURE AT 5 PSID.  AIRCRAFT CONTINUED TO DEN AND LANDED WITHOUT INCIDENT.  SWAPPED ENGINE BLEED VALVES WITH NR 2 ISOLATION VALVE.  PERFORMED ENGINE RUN TO OPS CHECK SYSTEM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
